# SDR ASAA0892903

- Difficulty date: April 13, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N318AS
- Make and model: Boeing 737990
- Aircraft serial: 30018
- Aircraft time: 19,466 hours, 7,603 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR EXTERNAL SKIN 2 EA AREAS OF DENTS WITH CREASES.  CUT OUT DAMAGED AREAS, HFEC INSPECTED, NO DEFECTS NOTED.  FABRICATED REPAIR DOUBLERS AND INSTALLED IAW B737 900 SRM 52 00 01 REPAIR 3, 1 EA AT STA 459 TO 469 WL 180 TO 172, 1 EA STA 445 TO 452 WL 165 TO 159.
